# SDR MYWA2020021300157

- Difficulty date: April 10, 2019
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 29,546 hours, 12,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 1147211388
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WE HAD A FEW EMERGENCY LIGHT BATTERY PACK P/N: D717-01-100 THAT FAILED DURING FUNCTIONAL CHECK. 11472,11388,11388, 11387, 11386,11385,210667,450464,458637,458741
